PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 32 [1] (1998)Páginas 13-27

Flows and diffeomorphisms

Jaime Arango,Adriana Gómez
Universidad del Valle, Cali, COLOMBIA

Abstract. We discuss the question of when a given diffeomorphism on a bounded domain can be embedded in the flow of a smooth autonomous system of ordinary differential equations. This question is related to the existence of classical solutions of some nonlinear boundary value problems. We treat also the special case of diffeomorphisms defined on bounded intervals or on circles.

Palabras claves. Time one map, flows, diffeomorphisms.

Codigo AMS. 1991 Primary 58F25. Secondary 34A34.

Archivo completo : Formato [PDF] (543 K). Formato [DVI] (756 K).